# SDR 2006F00033

- Difficulty date: May 31, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: NRG600229
- Part serial: APR811624
- Condition: Blown
- Location: Landing Gear
- Part time: 639 hours, 316 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPERATOR REPORTED TOUCH DOWN 318,000 LBS WHEEL TIRE ASSEMBLY BLEW ON TOUCH DOWN.  REPAIR STATION INITIAL FINDINGS INSPECTION REVEALS TIRE SKID THE FINDINGS PROBABLE CAUSE ANTI-SKID INDUCED TIRE SKID THRU.
